RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Guletskii, Vladimir Igorevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:440
Abstract pages:717
Full texts:211
References:66
Candidate of physico-mathematical sciences (1996)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 7.03.1967
Phone: +44 1517944042
Fax: +44 1517944061
E-mail:
Keywords: Algebraic geometry, Chow groups, Motives, Bloch's conjecture.
UDC: 512.66, 512.7, 512.734, 513.6
MSC: 14C15, 14C25, 14C35, 19E15

Subject:

Algebraic and arithmetic algebraic geometry, algebraic cycles, motives, A^1-homotopy theory of schemes, Bloch's conjecture on Albanese kernel, triangulated and monoidal categories, homotopical algebra, category theory.

   
Main publications:
  • Finite-dimensional objects in distinguished triangles. Journal of Number Theory, Vol. 119 (2006), no. 1, 99–127.
  • (with C. Pedrini) Finite dimensional motives and the Conjectures of Murre and Beilinson. K-Theory. Vol. 550 (2003), no. 3, 243–263.
  • (with C. Pedrini) The Chow motive of the Godeaux surface. Algebraic Geometry, 179–195, de Gruyter, Berlin, 2002.
  • The middle of the diagonal for surfaces with p_g=0 and q=1. St. Petersburg Math. J., Vol. 13 (2002), no. 3, 427–440.
  • (with V. Chernousov) 2-torsion of the Brauer group of an elliptic curve: generators and relations. Documenta Mathematica (2001) Extra Vol., 85–120.
  • (with V. Yanchevskii) Reciprocity laws for simple algebras over function fields of number curves. Communications in Algebra, 28 (2000), no. 4, 1657–1683.

http://www.mathnet.ru/eng/person17521
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. S. Gorchinskiy, V. Guletskiĭ, “Positive model structures for abstract symmetric spectra”, Appl. Categ. Struct., 26:1 (2018),  29–46  mathnet  mathscinet  isi  scopus
2016
2. S. Gorchinskiy, V. Guletskiĭ, “Symmetric powers in abstract homotopy categories”, Adv. Math., 292 (2016),  707–754  mathnet  mathscinet  zmath  isi  elib  scopus
2013
3. S. Gorchinskiy, V. Guletskii, “Non-trivial elements in the Abel–Jacobi kernels of higher-dimensional varieties”, Adv. Math., 241 (2013),  162–191  mathnet  mathscinet  zmath  isi  scopus
2012
4. S. Gorchinskiy, V. Guletskii, “Transcendence degree of zero-cycles and the structure of Chow motives”, Cent. Eur. J. Math., 10:2 (2012),  559–568  mathnet  mathscinet  zmath  isi  scopus
5. S. Gorchinskiy, V. Guletskii, “Motives and representability of algebraic cycles on threefolds over a field”, J. Algebraic Geom., 21:2 (2012),  347–373  mathnet  mathscinet  zmath  isi  scopus
2010
6. V. I. Guletskii, “Zeta Functions in Triangulated Categories”, Mat. Zametki, 87:3 (2010),  369–381  mathnet  mathscinet  zmath; Math. Notes, 87:3 (2010), 345–354  isi  scopus
2009
7. V. I. Guletskii, “On the continuous part of codimension 2 algebraic cycles on three-dimensional varieties”, Mat. Sb., 200:3 (2009),  17–30  mathnet  mathscinet  zmath  elib; Sb. Math., 200:3 (2009), 325–338  isi  scopus
2001
8. V. I. Guletskii, “The middle of the diagonal of a surface with the invariants $p_g=0$ and $q=1$”, Algebra i Analiz, 13:3 (2001),  119–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 427–440
1996
9. V. I. Guletskii, V. I. Yanchevskii, “Ramification and reciprocity laws in Brauer groups of function fields of numerical curves of genus one”, Algebra i Analiz, 8:5 (1996),  210–228  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:5 (1997), 863–877

Presentations in Math-Net.Ru
1. Симметрические степени в A^1-гомотопической теории схем
V. I. Guletskii
Weekly seminar of Laboratory of algebraic geometry
December 20, 2013 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019